# SDR AALA202211169336

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 62,290 hours, 36,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH ABOUT 18000 BEGAN SMELLING OILY / ELECTRICALBURN SMELL ( NO APU).  MAINTENANCE REPLACED THE AVIONIC SS DUST FILTER PER TASK CARD 26C00021005.
